# SDR ASAA0976642

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 32,749 hours, 14,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG0968
- Condition: Failed
- Location: R1 Door
- Part time: 32,002 hours, 14,142 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE DID NOT DEPLOY DURING OPS TEST.  INSTALLED SERVICEABLE SLIDE.
